# SDR AWXA200400960

- Difficulty date: August 21, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 18,193 hours, 7,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, CORROSION WAS FOUND ON AFT SIDE OF R-2 DOOR FLOOR PANEL 262 FF.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 262FF IAW A320 SRM 51-42-11.
